# SDR HALA2019050900238

- Difficulty date: May 8, 2019
- Submitted: May 9, 2019
- Operation: Air carrier
- Aircraft: N495HA
- Make and model: Boeing 717-200
- Aircraft serial: 55001
- Aircraft time: 25,469 hours, 20,638 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, A
- Precautionary procedure: F

## Discrepancy

OPEN -  FUEL SMELL THEN R TAIL HIGH WITH APU FIRE ALERT, SHOT BOTH FIRE BOTTLES TO APU (AUXILIARY POWER UNIT (APU).  REPAIR IN WORK.
